Alert archive / South Carolina / Special Weather Statements in 2011

Special Weather Statement, NWS Wilmington, NC

December 7, 2011Dillon County, Marion County, Williamsburg County, South Carolina; Robeson County, North Carolina

NWS Wilmington, NC issued this special weather statement at Dec 7, 2011, 4:39 PM EST for Dillon County, Marion County, Williamsburg County, South Carolina; Robeson County, North Carolina. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 7, 2011, 4:39 PM EST (21:39 UTC)
Expired
Dec 7, 2011, 5:15 PM EST
In force
36 min
Issued by
NWS Wilmington, NC

Counties Robeson County, NC, Dillon County, SC, Marion County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 88 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 7, 4:55 PM ESTNON-TSTM WND DMGLumberton, NC911 CENTER RELAYS WIDESPREAD REPORTS OF TREES DOWN ACROSS THE NORTHERN AND WESTERN PARTS OF ROBESON COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-12-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-12-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WWUS82 KILM 072139
SPSILM

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
439 PM EST WED DEC 7 2011

NCZ087-SCZ024-032-033-039-053-055-072215-
DILLON-FLORENCE-INLAND GEORGETOWN-INLAND
HORRY-MARION-ROBESON-WILLIAMSBURG-
439 PM EST WED DEC 7 2011

...A BAND OF SHOWERS WILL MOVE ACROSS WESTERN HORRY...WESTERN 
GEORGETOWN...EASTERN WILLIAMSBURG...EASTERN FLORENCE... 
MARION...DILLON AND ROBESON COUNTIES THROUGH 515 PM EST...

AT 436 PM EST...DOPPLER RADAR INDICATED SHOWERS ALONG A LINE OF 
SHOWERS WITH GUSTY WINDS EXTENDING FROM NEAR DILLON...SOUTH ALONG 
THE BORDER BETWEEN FLORENCE AND MARION COUNTIES TO NEAR HANNAH... 
INDIANTOWN...AND TRIO...MOVING EAST AT 40 MPH.

SOME LOCATIONS IMPACTED INCLUDE DILLON...LUMBERTON...MARION...
MULLINS...RED SPRINGS...ALMA...ANDREWS...BARKER TEN MILE...
BARNESVILLE...BLUE BRICK...BRITTON NECK AND BUIE.

HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.

THUNDER AND LIGHTNING IS NOT EXPECTED IN THESE SHOWERS. DEAD OR 
WEAKENED TREE LIMBS COULD BE KNOCKED DOWN BY WIND GUSTS IN THE 
STRONGEST SHOWERS.

&&

LAT...LON 3492 7897 3487 7891 3331 7939 3321 7946
      3329 7966 3337 7980 3464 7946 3477 7934
      3484 7936 3484 7919 3495 7904
TIME...MOT...LOC 2136Z 263DEG 33KT 3451 7941 3384 7960

$$

TRA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Dec 7, 2:45 PM EST, 1 hour 54 minutes earlier.

Area forecast discussion, Dec 7, 2:45 PM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
245 PM EST WED DEC 7 2011

.SYNOPSIS...
A COLD FRONT WILL SWEEP OFF THE COAST THIS EVENING. COLDER AIR WILL
SPILL ACROSS THE REGION THURSDAY BRINGING CHILLY TEMPERATURES...
MORE TYPICAL OF EARLY DECEMBER...THROUGH MUCH OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 230 PM WEDNESDAY...THE JET MAX HAS MOVED QUICKLY AROUND THE
BASE OF THE 500 HPA PRESSURE TROUGH. IT IS CURRENTLY LOCATED IN
GEORGIA AND WILL QUICKLY MOVE OVER EASTERN NORTH CAROLINA BY 00 UTC.
AS PROGGED FOR THE PAST SEVERAL DAYS WE WILL GET A FEW HOURS OF
PRECIPITATION BUT THE RAINFALL AMOUNTS WILL FAIRLY LOW AS THE BEST
LIFT AND THE DEEPER MOISTURE ARE TO THE NORTH AND WEST OF THE
FORECAST AREA.

AT THE SURFACE THE FRONTAL BOUNDARY IS STILL WEST OF A CHARLOTTE AND
COLUMBIA LINE. WITH THE SPEED OF THE SHORTWAVE THE SURFACE FRONT
SHOULD MOVE OFF THE COAST A FEW HOURS AFTER SUNRISE.  THE MID 70S
TEMPERATURES WILL QUICKLY DROP OVERNIGHT WITH MORNING LOWS EXPECTED
TO BE AROUND 40 AT THE COAST AND THE MID 30S FOR THE INLAND AREAS.

WINDS ARE EXPECTED TO SLOW WEAKEN OVERNIGHT AS THE FRONTAL BOUNDARY
MOVES WELL OFF THE COAST. WINDS WILL DROP FROM 20 KNOTS AT 00 UTC TO
8 TO 10 KNOTS BY SUNRISE. WIND CHILLS IN THE WEST OF INTERSTATE 95
ARE EXPECTED TO DROP DOWN INTO THE UPPER 20S AND THE MIDDLE 30S
ALONG THE COAST.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 230 PM WEDNESDAY...BRIEF ZONAL FLOW ALOFT THURSDAY WILL GIVE
WAY TO A DEVELOPING TROUGH ACROSS THE PLAINS DURING FRIDAY. AT THE
SURFACE...HIGH PRESSURE WILL BUILD EAST/NORTHEAST FROM THE DEEP
SOUTH THEN WEAKEN AS IT SPREADS TOWARD THE MID-ATLANTIC STATES
THURSDAY NIGHT AND FRIDAY. PRECIPITABLE WATER WILL ONLY BE AROUND
0.2 INCHES THURSDAY AND SKIES WILL BE MOSTLY CLEAR THROUGH THE FIRST
PART OF THE SHORT TERM PERIOD. AS LOW-LEVEL RETURN FLOW DEVELOPS BY
FRI THE PRECIPITABLE WATER INCREASES...THUS EXPECT TO SEE SCT-V-BKN
CLOUDS ADVECT IN FROM THE OCEAN FRIDAY. MOISTURE DEPTH EXPECTED TO
REMAIN SHALLOW...THUS NO POPS REQUIRED. MAX/MIN TEMPERATURES WILL
DROP BACK TO NORMAL IN THE WAKE OF THE COLD FRONT.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 230 PM WEDNESDAY...THE 12Z GFS IS IN VERY GOOD AGREEMENT WITH
THE 00Z ECMWF RUN FROM LAST NIGHT...BUT NEITHER MODEL BEARS ANY
RESEMBLANCE TO THE 00Z GFS WITH REGARDS TO THE PATTERN TUESDAY AND
WEDNESDAY. WE THEREFORE MOVE INTO NEXT WEEK'S FORECAST WITH LOWER
THAN NORMAL CERTAINTY.

A STRONG UPPER TROUGH WILL MOVE OFF THE NORTHEAST U.S. COAST
SATURDAY MORNING...WHILE TRAILING SHORTWAVE ENERGY MOVES MUCH MORE
SLOWLY EASTWARD ACROSS THE SOUTHEASTERN STATES. ARCTIC HIGH PRESSURE
OVER THE OHIO VALLEY WILL BUILD EAST INTO PENNSYLVANIA SUNDAY...THEN
OFF THE COAST SUNDAY NIGHT. CHILLY NORTH TO NORTHEAST SURFACE WINDS
AND PARTLY CLOUDY SKIES ARE EXPECTED BOTH SATURDAY AND SUNDAY WITH
1000-500 MB THICKNESS VALUES AROUND 548 DM AND 850 MB TEMPS AROUND
+5C. WITH COLD ADVECTION ACROSS THE WARM OCEAN THE MODELS SHOW LOTS
OF SHALLOW CONVECTION MAINLY FROM THE WEST WALL OF THE GULF STREAM
EASTWARD. WE WILL KEEP LAND AREAS DRY THROUGH THIS FORECAST.

THE 12Z GFS AND 00Z ECMWF SHOW A LARGE 500 MB RIDGE DEVELOPING
ACROSS THE NORTHERN GULF OF MEXICO TUESDAY INTO WEDNESDAY WITH
RISING HEIGHTS AND THICKNESSES ACROSS THE SOUTHEASTERN STATES.
SHOULD THIS VERIFY TEMPERATURES WOULD MODERATE BY MID-WEEK WITH
MOSTLY SUNNY SKIES. HOWEVER LAST NIGHT'S 00Z GFS SHOWED A STRONG
SHORTWAVE DIVING SOUTHEAST AND CUTTING OFF ACROSS THE
CAROLINAS...OBVIOUSLY BRINGING A MUCH WETTER AND COOLER WEATHER
PATTERN. A FIRST LOOK AT THE 12Z ECMWF ALSO SHOWED THE GULF OF
MEXICO RIDGE...BUT DISPLACED FAR ENOUGH WEST THAT MORE UPPER
TROUGHING (AND IMPLIED COOLER TEMPERATURES AND MORE CLOUDS) WERE
POSSIBLE HERE ALONG THE EAST COAST. UNTIL THE MODELS SORT OUT THIS
PATTERN A LITTLE MORE DEFINITIVELY WE WILL HAVE LOW CONFIDENCE
TUESDAY AND WEDNESDAY WITH REGARDS TO THE OVERALL SYNOPTIC PATTERN
OR SPECIFIC LOCAL IMPACTS.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
AS OF 18Z...VFR WITH PERIODS OF MVFR OVER THE NEXT COUPLE OF
HOURS...WITH MVFR/BRIEF IFR RESTRICTIONS ANTICIPATED DUE TO SHOWERS
THIS AFTERNOON THROUGH OVERNIGHT. EXPECT CONDITIONS TO IMPROVE TO
VFR WEST TO EAST LATE OVERNIGHT...CONTINUING THROUGH VALID PERIOD.

CURRENT SATELLITE AND RADAR DEPICT DECENT LOW TO MID LEVEL CLOUD
COVER AND SHRA ACTIVITY DRAPED ACROSS THE CENTRAL CAROLINAS
ASSOCIATED WITH AN APPROACHING COLD FRONT. EXPECT THE LEADING EDGE
OF THIS ACTIVITY TO AFFECT THE INLAND TERMINALS WITHIN THE NEXT HOUR
OR TWO. SKY COVER HAS BEGUN TO INCREASE IN THICKNESS AND COVERAGE
ACROSS OUR AREA...WITH SOME INTERMITTENT AREAS OF BRIEF MVFR
ALREADY. ANTICIPATE MVFR RESTRICTIONS DUE TO BKN/OVC CIGS AND LOW
VISIBILITY DUE TO SHOWERS THROUGH TONIGHT. CANNOT RULE OUT BRIEF
PERIODS OF IFR WITH HEAVIER SHOWERS.

THIS AFTERNOON...CURRENT SOUTHWEST WINDS WILL VEER MORE
WESTERLY...WITH SUSTAINED WINDS 15-20 KTS AND GUSTS AROUND 25-30
KTS. LATER THIS EVENING INTO THE OVERNIGHT HOURS...WINDS WILL BECOME
NORTH-NORTHWEST BEHIND THE FROPA...WITH GUSTS AROUND 15-20 KTS
POSSIBLE. ANTICIPATE SKY COVER TO CLEAR ALLOWING FOR VFR TO PREVAIL
LATE OVERNIGHT THROUGH THE VALID PERIOD WITH NORTH-NORTHWEST WINDS
AOB 12 KTS.

EXTENDED OUTLOOK...VFR FRIDAY THROUGH FCST PERIOD.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 230 PM WEDNESDAY...A STRONG SMALL CRAFT ADVISORY IS IN EFFECT
AS WINDS CONTINUE TO INCREASE WITH THE TIGHTENING PRESSURE GRADIENT
CAUSED BY THE QUICK MOVING COLD FRONT. CURRENTLY SOUTH-SOUTHWEST
WINDS OF 15 TO 20 KNOTS ARE BLOWING ACROSS THE COOLER SHELF WATERS
AND WINDS HAVE INCREASED TO 25 KNOTS AT FRYING PAN SHOALS.  SEAS
HAVE RESPONDED AND ARE UP TO 4 FEET 10 MILES OF WRIGHTSVILLE BEACH
AND NEARING 7 FEET AT FRYING PAN SHOALS. WINDS SPEEDS ARE EXPECTED
TO INCREASE TO 25 TO 30 KNOTS AS THE WINDS PEAK
AT TIME OF THE COASTAL PASSAGE AND JUST BEHIND THIS RAPIDLY MOVING
SYSTEM. SEAS ARE EXPECTED TO INCREASE TO 7 TO 8 FEET AT 20 MILES OFF
THE COAST.

OFFSHORE WIND IN THE WAKE OF THE FRONT AROUND THE TIME OF LOW TIDE
TONIGHT MAY CREATE SOME NAVIGATION ISSUES...ESPECIALLY ACROSS THE
SHALLOW AREAS NEAR WATERWAYS AND TIDAL CREEKS.

SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 230 PM WEDNESDAY...STRONG COLD AIR ADVECTION THURSDAY MORNING
WILL ABATE BY THURSDAY AFTERNOON. WEAKENING COLD AIR ADVECTION WILL
ALLOW NORTHERLY WINDS TO DIMINISH THROUGHOUT THE DAY. AS HIGH
PRESSURE TRANSITIONS TO THE MID-ATLANTIC REGION THE FLOW WILL BECOME
NORTHEAST THURSDAY NIGHT...THEN BACK TO A LIGHT NORTHERLY DIRECTION
FRIDAY AND FRIDAY NIGHT. A RANGE OF SEAS WILL EXIST EACH PERIOD
GIVEN OFFSHORE FLOW. SEAS ARE EXPECTED TO BE HIGHEST THURSDAY...AND
WILL SUBSIDE SOME DURING FRIDAY.

LONG TERM /SATURDAY THROUGH MONDAY/...
AS OF 230 PM WEDNESDAY...ARCTIC HIGH PRESSURE OVER THE OHIO VALLEY
SATURDAY WILL MOVE EAST INTO PENNSYLVANIA SUNDAY...THEN FURTHER
NORTHEASTWARD AND OFFSHORE MONDAY. THIS WILL MAINTAIN MODERATE TO
STRONG NORTH TO NORTHEAST WINDS SATURDAY AND SUNDAY...SUBSIDING
SOMEWHAT ON MONDAY. SMALL CRAFT ADVISORY CONDITIONS DUE TO WINDS AND
SEAS APPEAR VERY LIKELY FOR THE WEEKEND INTO EARLY NEXT WEEK. UNLIKE
TYPICAL ARCTIC AIRMASSES THERE WILL BE SOME MOISTURE REMAINING OVER
THE COASTAL WATERS THIS TIME...SO CLOUDS AND PERHAPS EVEN SOME
SHOWERS ARE EXPECTED SATURDAY INTO SUNDAY.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EST THURSDAY FOR AMZ250-252-
     254-256.

&&

NEAR TERM...DRH
SHORT TERM...SRP
LONG TERM...TRA
AVIATION...SGL
Hazardous weather outlook, Dec 7, 2:46 PM EST, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
246 PM EST WED DEC 7 2011

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-082000-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
246 PM EST WED DEC 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS VERY LOW.

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING. ANY
SHOWERS ALONG THE FRONT HAVE THE POTENTIAL TO PRODUCE WIND GUSTS
TO 40 MPH. DAMAGE FROM THE WIND...IF ANY...WILL REMAIN ISOLATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-082000-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
246 PM EST WED DEC 7 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

SMALL CRAFT ADVISORY IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

SMALL CRAFT ADVISORY THROUGH MID MORNING THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-110-SCZ054-056-082000-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
246 PM EST WED DEC 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A STRONG COLD FRONT WILL MOVE OFF THE COAST THIS EVENING. ANY
SHOWERS ALONG THE FRONT HAVE THE POTENTIAL TO PRODUCE WIND GUSTS
TO 40 MPH. DAMAGE FROM THE WIND...IF ANY...WILL REMAIN ISOLATED.

IN ADDITION...OFFSHORE WIND IN THE WAKE OF THE FRONT AROUND THE
TIME OF LOW TIDE TONIGHT MAY CREATE SOME NAVIGATION ISSUES...
ESPECIALLY ACROSS THE SHALLOW AREAS NEAR WATERWAYS AND TIDAL
CREEKS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

29

In the hours before

Special weather statement, Dec 7, 3:46 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
346 PM EST WED DEC 7 2011

SCZ017-023-032-072130-
DARLINGTON-FLORENCE-MARLBORO-
346 PM EST WED DEC 7 2011

...A BAND OF SHOWERS WITH GUSTY WINDS WILL MOVE ACROSS
FLORENCE...MARLBORO AND DARLINGTON COUNTIES THROUGH 430 PM EST...

AT 345 PM EST...DOPPLER RADAR INDICATED SHOWERS ALONG A LINE OF
SHOWERS WITH GUSTY WINDS EXTENDING ALONG A LINE FROM 15 MILES
NORTHWEST OF HARTSVILLE TO NEAR SUMTER...MOVING EAST AT NEARLY 50
MPH.

HAZARDS INCLUDE...
GUSTY WINDS AROUND 40 MPH.

NO THUNDER OR LIGHTNING IS EXPECTED WITH THESE SHOWERS.

SOME LOCATIONS IMPACTED INCLUDE BENNETTSVILLE...DARLINGTON...
FLORENCE...HARTSVILLE...AUBURN...CARTERSVILLE...CHAVISTOWN...CLYDE...
DOVESVILLE...FLOYD...KELLYTOWN AND LAMAR.

&&

LAT...LON 3450 8005 3449 7988 3454 7983 3460 7981
      3462 7978 3468 7986 3475 7990 3477 7994
      3481 7993 3481 7967 3472 7957 3407 7967
      3400 7992 3409 8008 3414 8015 3423 8012
      3432 8018 3436 8018 3432 8024 3436 8029
TIME...MOT...LOC 2045Z 251DEG 44KT 3454 8023 3397 8033

TRA
Special weather statement, Dec 7, 4:12 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
412 PM EST WED DEC 7 2011

NCZ087-SCZ017-024-032-033-072200-
DILLON-FLORENCE-MARION-MARLBORO-ROBESON-
412 PM EST WED DEC 7 2011

...A BAND OF SHOWERS WITH GUSTY WINDS WILL MOVE ACROSS
FLORENCE...MARION...WESTERN DILLON...WESTERN MARLBORO AND WESTERN
ROBESON COUNTIES THROUGH 500 PM EST...

AT 410 PM EST...DOPPLER RADAR INDICATED SHOWERS ALONG A LINE OF
SHOWERS WITH GUSTY WINDS EXTENDING FROM BLENHEIM TO COWARD...MOVING
EAST AT 40 MPH.

HAZARDS INCLUDE...
GUSTY WINDS AROUND 40 MPH.

NO THUNDER OR LIGHTNING ARE EXPECTED WITH THESE SHOWERS.

SOME LOCATIONS IMPACTED INCLUDE BENNETTSVILLE...DILLON...FLORENCE...
ALMA...BINGHAM...BLUE BRICK...BROWNSVILLE...CLAUSSEN...
CLIO...DUNBAR...EFFINGHAM AND EVERGREEN.

&&

LAT...LON 3484 7930 3391 7946 3391 7993 3422 7986
      3425 7975 3429 7973 3431 7966 3436 7969
      3440 7968 3439 7972 3444 7975 3449 7972
      3452 7976 3449 7980 3480 7973 3481 7967
      3464 7946 3477 7934 3484 7936
TIME...MOT...LOC 2110Z 278DEG 33KT 3449 7971 3399 7980

TRA
Special weather statement, Dec 7, 4:13 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
413 PM EST WED DEC 7 2011

NCZ087-SCZ017-024-032-033-072200-
DILLON-FLORENCE-MARION-MARLBORO-ROBESON-
413 PM EST WED DEC 7 2011

...A BAND OF SHOWERS WITH GUSTY WINDS WILL MOVE ACROSS
FLORENCE...WESTERN MARION...WESTERN DILLON...MARLBORO AND WESTERN
ROBESON COUNTIES THROUGH 500 PM EST...

AT 410 PM EST...DOPPLER RADAR INDICATED SHOWERS ALONG A LINE OF
SHOWERS WITH GUSTY WINDS EXTENDING FROM BLENHEIM TO COWARD...MOVING
EAST AT 40 MPH.

HAZARDS INCLUDE...
GUSTY WINDS AROUND 40 MPH.

NO THUNDER OR LIGHTNING ARE EXPECTED WITH THESE SHOWERS.

SOME LOCATIONS IMPACTED INCLUDE BENNETTSVILLE...DILLON...FLORENCE...
ALMA...BINGHAM...BLUE BRICK...BROWNSVILLE...CLAUSSEN...
CLIO...DUNBAR...EFFINGHAM AND EVERGREEN.

&&

LAT...LON 3484 7930 3391 7946 3391 7993 3422 7986
      3425 7975 3429 7973 3431 7966 3436 7969
      3440 7968 3439 7972 3444 7975 3449 7972
      3452 7976 3449 7980 3480 7973 3481 7967
      3464 7946 3477 7934 3484 7936
TIME...MOT...LOC 2110Z 278DEG 33KT 3449 7971 3399 7980

TRA
Special weather statement, Dec 7, 4:39 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
439 PM EST WED DEC 7 2011

NCZ087-SCZ024-032-033-039-053-055-072215-
DILLON-FLORENCE-INLAND GEORGETOWN-INLAND
HORRY-MARION-ROBESON-WILLIAMSBURG-
439 PM EST WED DEC 7 2011

...A BAND OF SHOWERS WILL MOVE ACROSS WESTERN HORRY...WESTERN
GEORGETOWN...EASTERN WILLIAMSBURG...EASTERN FLORENCE...
MARION...DILLON AND ROBESON COUNTIES THROUGH 515 PM EST...

AT 436 PM EST...DOPPLER RADAR INDICATED SHOWERS ALONG A LINE OF
SHOWERS WITH GUSTY WINDS EXTENDING FROM NEAR DILLON...SOUTH ALONG
THE BORDER BETWEEN FLORENCE AND MARION COUNTIES TO NEAR HANNAH...
INDIANTOWN...AND TRIO...MOVING EAST AT 40 MPH.

SOME LOCATIONS IMPACTED INCLUDE DILLON...LUMBERTON...MARION...
MULLINS...RED SPRINGS...ALMA...ANDREWS...BARKER TEN MILE...
BARNESVILLE...BLUE BRICK...BRITTON NECK AND BUIE.

HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.

THUNDER AND LIGHTNING IS NOT EXPECTED IN THESE SHOWERS. DEAD OR
WEAKENED TREE LIMBS COULD BE KNOCKED DOWN BY WIND GUSTS IN THE
STRONGEST SHOWERS.

&&

LAT...LON 3492 7897 3487 7891 3331 7939 3321 7946
      3329 7966 3337 7980 3464 7946 3477 7934
      3484 7936 3484 7919 3495 7904
TIME...MOT...LOC 2136Z 263DEG 33KT 3451 7941 3384 7960

TRA
Special weather statement, Dec 7, 4:39 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
439 PM EST WED DEC 7 2011

NCZ087-SCZ024-032-033-039-053-055-072215-
DILLON-FLORENCE-INLAND GEORGETOWN-INLAND
HORRY-MARION-ROBESON-WILLIAMSBURG-
439 PM EST WED DEC 7 2011

...A BAND OF SHOWERS WILL MOVE ACROSS WESTERN HORRY...WESTERN
GEORGETOWN...EASTERN WILLIAMSBURG...EASTERN FLORENCE...
MARION...DILLON AND ROBESON COUNTIES THROUGH 515 PM EST...

AT 436 PM EST...DOPPLER RADAR INDICATED A LINE OF SHOWERS WITH GUSTY
WINDS EXTENDING FROM NEAR DILLON...SOUTH ALONG THE BORDER BETWEEN
FLORENCE AND MARION COUNTIES TO NEAR HANNAH... INDIANTOWN...AND
TRIO...MOVING EAST AT 40 MPH.

SOME LOCATIONS IMPACTED INCLUDE DILLON...LUMBERTON...MARION...
MULLINS...RED SPRINGS...ALMA...ANDREWS...BARKER TEN MILE...
BARNESVILLE...BLUE BRICK...BRITTON NECK AND BUIE.

HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.

THUNDER AND LIGHTNING IS NOT EXPECTED IN THESE SHOWERS. DEAD OR
WEAKENED TREE LIMBS COULD BE KNOCKED DOWN BY WIND GUSTS IN THE
STRONGEST SHOWERS.

&&

LAT...LON 3492 7897 3487 7891 3331 7939 3321 7946
      3329 7966 3337 7980 3464 7946 3477 7934
      3484 7936 3484 7919 3495 7904
TIME...MOT...LOC 2136Z 263DEG 33KT 3451 7941 3384 7960

TRA

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 3:46 PM ESTSpecial Weather StatementILMDarlington, Marlboro44 min
Dec 7, 4:12 PM ESTSpecial Weather StatementILMFlorence, Marlboro48 min
Dec 7, 4:13 PM ESTSpecial Weather StatementILMFlorence, Marlboro47 min
Dec 7, 5:06 PM ESTSpecial Weather StatementILMGeorgetown, Horry, Marion39 min
Dec 7, 5:15 PM ESTSpecial Marine WarningILM66 min
Dec 7, 5:32 PM ESTSpecial Weather StatementILMHorry43 min
Dec 7, 5:58 PM ESTSpecial Marine WarningILM92 min
Dec 7, 6:15 PM ESTSpecial Marine WarningILM90 min
Dec 7, 6:03 PM ESTSpecial Weather StatementILMBrunswick, New Hanover, Pender42 min

Nearby

Special Weather Statements in South Carolina, 2011Special Weather Statements in North Carolina, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.